# SDR UALA2009042901237

- Difficulty date: April 28, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 71,368 hours, 11,664 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Housing
- Part number: 69B528083
- Condition: Cracked
- Location: Slide Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE COMPARTMENT DISCONNECT HOUSING IS CRACKED.   INSTALLED NEW DISCONNECT HOUSING.
